# SDR HEEA0010384

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 3340 · Exterior Lighting
- Part: Relay
- Part number: MS2774318
- Condition: Failed
- Location: Landing Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING LIGHT STAYS ON WHEN SWITCH WAS OFF.
